The Use Of Appetite Enhancing Drugs In The History Of Ulcer Sufferers?
I want to take Dexaharsen’s appetite-enhancing medicine, but I don’t like that, is there any risk?
Thank you for the question.
The drug you mentioned has the active composition dexamethasone. The use of this drug in some sensitive people can indeed make your appetite increase. However, the use of this drug as an appetite enhancer is not recommended given the risk of dangerous side effects. In addition to triggering an increase in stomach acid (heartburn as you mentioned), improper consumption of this drug can also cause weight gain, disturbed menstrual cycles, dizziness, headaches, muscle and joint pain, shortness of breath, skin rashes, disorders vision, gastrointestinal bleeding, decreased immunity, and withdrawal symptoms when the consumption is stopped suddenly.
Decreased appetite does not have to be directly treated with drug consumption. Frequently, your appetite can be improved as long as you discipline adequate sleep, regularly exercise, and control your emotions and stress wisely. Even if you don't have an appetite, you are still advised to eat even a little. Do not forget, vary your type of food and eat with your loved ones so that you are more eager to eat.
If the steps above have not been successful in overcoming your complaint, immediately check with your doctor or internist. Usually, appetite that does not improve for a long time occurs associated with an illness, such as digestive disorders, hormonal disorders, psychological disorders, viral or bacterial infections, disorders of the liver and / or bile ducts, and so on.
Hope this helps ...